# SDR DALA2024052805579

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DAMAGE WAS FOUND IN HOLES AT RH ENG DRAG FTG CLAMP-UP AND DRAG BRACE AS FOLLOWS: HOLE #2 CORROSION ON SKIN/FTG BTW 3-9 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN/FTG BTW 7-9 & 3-4 O CLOCK POSITION, HOLE #4 CORROSION ON SKIN/FTG ALL BORE, HOLE #5 CORROSION ON SKIN/FTG BTW 4-8 O CLOCK POSITION , HOLE #7 CORROSION ON SKIN/FTG BTW 1-6 O CLOCK POSITION, HOLE #8 CORROSION ON SKIN/FTG ALL BORE, HOLE #10 CORROSION ON FTG BTW 10-1 O CLOCK POSITION IN REF CARD 5720-01100-04B STEP 14.C. CORRECTIVE ACTION: SUMMARY OF NRC 00367: RH ENG DRAG FTG CLAMP-UP HOLE #2, HOLE #3, HOLE #4, HOLE #5, HOLE #7, HOLE #8 AND HOLE #10 WERE REPAIRED PER PRI 617513-14 REV 4 AND ER/A 617513-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0360035)
